# SDR M7K2008F00020

- Difficulty date: May 23, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 350A23422221
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Urocop
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FITTING WAS FOUND CRACKED IN (2) PIECES. NEW FITTING WAS INSTALLED. THIS IS A COMMON FAILURE FOR THIS PART. PART MAY HAVE BEEN SHIMMED INCORRECTLY OR BORE HOLE NOT ALIGNED PERFECTLY.  SUGGEST A MORE DURABLE MATERIAL BE USED IN THIS PARTS MFG SUCH AS TITANIUM OR SS AS ALUMINUM ALLOY FAILS ROUTINELY UNDER NORMAL STRESS APPLIED TO THIS PART. (K)
